| Model Number |
1000096 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump battery was depleting quickly.There was no reported adverse impact to the customer's blood glucose.The customer declined follow up with tandem technical support and further information was unable to be obtained.